MathSciNet Relay Station
MathSciNet bibliographic data
MR2257396 (2007h:05153) 05C99 (82B41)
Freedman, Michael; Lovász, László; Schrijver, Alexander Reflection positivity, rank connectivity, and homomorphism of graphs. J. Amer. Math. Soc. 20 (2007), no. 1, 37–51 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement